sideeffects

Predinsone …. the good and the bad …

Prednisone

Saturday afternoon lead to a big meltdown!! I guess I wasn’t even aware of how bad  I was actually feeling … mentally that is. I just lost it, everything I had been keeping to myself just all boiled over. Depression had got the better of me. I didn’t realise that a side effect from prednisone is also severe depression (something I had already suffered with before) I was even having thoughts that weren’t nice and I shouldn’t be having! I went to my GP on Monday and have now come off prednisone. But now what? Its been a couple of days without it and I’m feeling the effects of Lupus again! Pain in my hands and fingers, tired, I am dropping things & tired!! I didn’t realise how much those awful drugs were actually helping me! But now what is the next plan?!?

My GP sent a letter that day to David Porter my Rheumatologist – and today his receptionist phoned for me to see him next week. Lets hope we can get a drug mix that works well …

My GP has also referred me to a councillor. I feel I need to talk to someone. Help me understand and accept this illness. It is a lot to take in. So I am hoping this will help. Also I plan to see a nutritionist as the weight I have put on since starting the prednisone really upsets me. Plus I am hoping that if I change my diet it may also help symptoms.

Here is to things improving again!

Wendy

Advertisements